Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A topological note on the Adams spectral sequence based on Morava's $ K$-theory


Author: Nobuaki Yagita
Journal: Proc. Amer. Math. Soc. 72 (1978), 613-617
MSC: Primary 55N22
MathSciNet review: 509264
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we compute the Hopf algebra $ K{(n)_ \ast}(K(n))$ and consider the Adams spectral sequence of $ K{(n)_ \ast}( - )$ theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N22

Retrieve articles in all journals with MSC: 55N22


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0509264-5
Article copyright: © Copyright 1978 American Mathematical Society